MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TLOC 133 OFFSET INSERTER ASSY; INSTRUMENT, HIP

ZIMMER BIOMET, INC. TLOC 133 OFFSET INSERTER ASSY; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item number 20103605 item name g7 longevity neutral 36mme lot # 65055382, item number 110010244 item name g7 osseoti 3 hole shell52mm e lot # 65048702, item number 650-0661 item name delta ceramic fem hd36/0mm lot # 3063464, item number 51-107100 item name tprlc 133 mp type1 pps ho10.0 lot # 6720772.Review of the device history records identified no deviations or anomalies during manufacturing.Visual inspection of the provided picture identified the tip of the inserter had fractured.Medical records were not provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Initially incorrectly reported under mfr 0001822565-2021-02528.
 
Event or Problem Description
It was reported as the surgeon went to use the the femoral impactor he noticed it was cracked.As he touched the tip of the impactor, it fell off.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
TLOC 133 OFFSET INSERTER ASSY
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12917719
Report Number0001825034-2021-03262
Device Sequence Number14770071
Product Code LPH
UDI-Device Identifier00880304509719
UDI-Public(01)00880304509719(10)073392
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-222224
Device Lot Number073392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale